# SDR UIEA2019102985802

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,353 hours, 12,981 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT EQ EXH FAN 2 STATUS MSG. ( TRANSFERRED TO MDDR #119722 IAW MEL 21-58-05, CAT 'C'. PLACARDS INSTALLED, NO OTHER DEFECTS NOTED.   LP 1100764 - M10: PERFORMED FIM 21-26 FT 808. ERASED MSG PER FIM 31-41-00, OPS CHECK NORMAL. PERFORMED INSPECTION OF BOTH FANS, OPS CHECK NORMAL, NO DEFECTS NOTED. MDDR #119722 CLOSED. PLACARDS REMOVED AND MCC NOTIFIED. )
